| Model Number |
PEGGED SIZE S30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
05/22/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to rotator cuff insufficiency associated with pain and loss of range of motion 3 years after primary surgery.Patient id: (b)(6).".